Interfaces and Free Boundaries


Previous issue  | Next issue  | Most recent Issue | All Issues | IFB summary
Volume 19, Issue 4, 2017
Metadata
 

Rigidity and stability of spheres in the Helfrich model
Yann Bernard, Glen Wheeler and Valentina-Mira Wheeler
pp. 495–523
Abstract | Full-Text PDF (331 KB) | Metadata

Advection-diffusion equations with random coefficients on evolving hypersurfaces
Ana Djurdjevac
pp. 525–552
Abstract | Full-Text PDF (330 KB) | Metadata

A conservative scheme for non-classical solutions to a strongly coupled PDE-ODE problem
Christophe Chalons, Maria Laura Delle Monache and Paola Goatin
pp. 553–570
Abstract | Full-Text PDF (534 KB) | Metadata

Varifold solutions of a sharp interface limit of a diffuse interface model for tumor growth
Stefano Melchionna and Elisabetta Rocca
pp. 571–590
Abstract | Full-Text PDF (240 KB) | Metadata

Stability and asymptotic behavior of transonic flows past wedges for the full Euler equations
Gui-Qiang G. Chen, Jun Chen and Mikhail Feldman
pp. 591–626
Abstract | Full-Text PDF (414 KB) | Metadata